Asian Journal of Mathematics

Eigenvalues of Hecke operators on Hilbert modular groups

Roelof W. Bruggeman and Roberto J. Miatello

Full-text: Open access

Article information

Source
Asian J. Math., Volume 17, Number 4 (2013), 729-758.

Dates
First available in Project Euclid: 22 August 2014

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1408712352

Mathematical Reviews number (MathSciNet)
MR3152262

Zentralblatt MATH identifier
1286.11068

Subjects
Primary: 11F41: Automorphic forms on GL(2); Hilbert and Hilbert-Siegel modular groups and their modular and automorphic forms; Hilbert modular surfaces [See also 14J20] 11F60: Hecke-Petersson operators, differential operators (several variables) 11F72: Spectral theory; Selberg trace formula 22E30: Analysis on real and complex Lie groups [See also 33C80, 43-XX]

Keywords
Automorphic representations Hecke operators Hilbert modular group Plancherel measure Sato-Tate measure

Citation

Bruggeman, Roelof W.; Miatello, Roberto J. Eigenvalues of Hecke operators on Hilbert modular groups. Asian J. Math. 17 (2013), no. 4, 729--758. https://projecteuclid.org/euclid.ajm/1408712352


Export citation